Steroids cause liver failure

A very typical case of severe cholestasis due to anabolic steroid use.  Because the steroids were being used without medical supervision, the dose and actual duration of use of each preparation was unclear, but cholestasis usually arises within 4 to 12 weeks of starting a C-17 alkylated androgenic steroid.  The jaundice can be severe and prolonged and accompanied by severe pruritus and marked weight loss.  The serum enzymes are typically minimally elevated except for a short period immediately after stopping therapy.  The pattern of enzyme elevations can be hepatocellular, cholestatic or mixed.  Liver biopsy shows a “bland” cholestasis with minimal inflammation and hepatocellular necrosis.  Ma Huang has also been implicated in cases of drug induced liver injury, but is associated with an acute hepatocellular pattern of injury.

Digestive Health Appendicitis
Black stool
Celiac disease
Children with ulcers
Cholecystitis
Constipation
Crohn's disease
Digestion help
Digestive bleeding
Diverticulosis
EG
Esophageal ulcer
Fecal impaction
Fecal incontinence
Food poisoning
Gas
Gastritis
Gastroenteritis
Gastroparesis
GERD
GERD and babies
Green stool
Heal ulcers
Heart burn
Hemochromatosis
Indigestion
IBS
IBS Help
Lactose intolerance
Liver cirrhosis
Mega colon
Menetrier's disease
Pancreatitis
Peritonitis
Proctitis
Rapid gas emptying
Reduce gas
Smoking effects
Stomach flu
Stomach ulcer
Stomach ulcer diet
Stomach ulcer questions
Stomach ulcer warning signs
Treating ulcers
Ulcerative colitis
Whipple's disease
Zollinger-Ellison Links Gastric bypass surgery Tummy tuck surgery

Steroids cause liver failure

steroids cause liver failure

Media:

steroids cause liver failuresteroids cause liver failuresteroids cause liver failuresteroids cause liver failuresteroids cause liver failure

http://buy-steroids.org